# SDR N6WA2018020401

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 34,108 hours, 25,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE ODOR IN CABIN. INSPECTED AND DETERMINED THE RT A/C PACK FAULTY.
